Non-linearity in stock index returns: the volatility and serial correlation relationship

Venetis, I A and Peel, D (2005) Non-linearity in stock index returns: the volatility and serial correlation relationship. Economic Modelling, 22 (1). pp. 1-19. ISSN 0264-9993

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economic Modelling
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44451
Deposited By:
Deposited On:
11 Jul 2011 18:16
Refereed?:
Yes
Published?:
Published
Last Modified:
13 Apr 2021 07:43